# SDR SWIA200820022

- Difficulty date: July 25, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 22,761 hours, 32,228 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Condition: Burned
- Location: Apu Relay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BUSS BARS IN APU RELAY BOX BURNED.  C-CHECK, INSTALLED NEW SERVICABLE BUSS BARS.
